# SDR SWIA201541433

- Difficulty date: August 22, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 24,431 hours, 15,134 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FWD EQUIPMENT BAY FLOOR PAN HAS CRACK JUST AFT OF ADG HAND PUMP.  REPAIRED CRACKED FWD EQUIPMENT BAY  FLOOR PAN IAW STS EA.
